# SDR R61A20110205

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N822MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000043
- Aircraft time: 17,246 hours, 12,268 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Binding
- Location: R2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED R-2 DOOR WAS DIFFICULT TO CLOSE.  MAINTENANCE ADJUSTED DOOR PER EMB AMM, AND OPS CHECK GOOD.
